# SDR CALA2013111292849

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 52,388 hours, 21,050 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE DENT IN FLAP JUST INBD OF ENG 1 PYLON.  DENT IS 1.5 IN WIDE, .030 IN DEEP.  ACCOMPLISHED HFEC IAW NDT M PT6 51-10-08, NO CRACKS INDICATED.  IAW SRM 57-52-00 PG 135 FIG 117.  2" DIAM DENT, .030 DEPTH, LOCATED 5" INBD OF LT INBD FLAP TRACK & 7" FWD OF TE.  REPAIR WITHIN 1005 CYCLES.
